# SDR REXA2019042500604

- Difficulty date: April 25, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Angle
- Part number: 601R332371
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FWD WINDSHIELD CENTER POST LT LOWER ANGLE FITTING IS CRACKED. REMOVED CRACKED FITTING AND INSTALLED NEW FITTING IAW SRM 51-42-21.
